# SDR 95ZZZX5217

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17915
- Make and model: Beech 58
- Aircraft serial: TH78
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 5038901223
- Condition: Broken
- Location: Rt Mixture
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MIXTURE CONTROL CABLE THREADED SWAGED END BROKE OFF AT ENGINE SHUT-DOWN.  NEW CABLE WAS INSTALLED 5-15-95.  AIRCRAFT HAS ONLY FLOWN 63.1 HOURS SINCE CABLE WAS REPLACED.
